On the heat kernel of the bergmann metric on algebraic varieties

Peter Li, Gang Tian

Research output: Contribution to journalArticle

28 Scopus citations
Original languageEnglish (US)
Pages (from-to)857-877
Number of pages21
JournalJournal of the American Mathematical Society
Volume8
Issue number4
DOIs
StatePublished - Jan 1 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the heat kernel of the bergmann metric on algebraic varieties'. Together they form a unique fingerprint.

  • Cite this